# SDR FDEA2020051320872

- Difficulty date: May 2, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP VANE ATTACH FITTING  "E" FOUND MOUNT HOLES   CORROSION. CORROSION AT LEFT HAND WING OUTBOARD FLAP VANE ATTACH FITTING "E" REWORKED AND   FOUND EXCEED LIMIT AS PER MD-11 SRM 57-50-02-2R FIGURE 201 REPAIR 5. OVERSIZED   ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER MD-11 SRM 57-50-02-2R FIGURE 201   REPAIR 5 AND E.A. # 1-5750-T0325479 A PART 2 STEP 2.B. TITLE: WINGS- FLIGHT SURFACES- EO   1-5750-7-5002- LH WING- OUTBD FLAP VANE ASSY- TRACK SUPPORTS REWORK. FABRICATED   OVERSIZED ECCENTRIC BUSHING INSTALLED AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100. REFER TO SNRM N00486 ATTACHED E.A.# 1-5750-T0325479 A PART 2   FOR WORK DETAILS.
